RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 175–182 (Mi zvmmf5966)  

Analyse asymptotique des écoulements de fluides visqueux compressibles à faible nombre de Mach. I. Cas des fluides non pésants

R. Kh. Zeytounian

Lille, France

Full text: PDF file (737 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 167–174

Bibliographic databases:

UDC: 517.9:532
MSC: Primary 76D05; Secondary 76Q05
Received: 10.11.1975
Language:

Citation: R. Kh. Zeytounian, “Analyse asymptotique des écoulements de fluides visqueux compressibles à faible nombre de Mach. I. Cas des fluides non pésants”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 175–182; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 167–174

Citation in format AMSBIB
\Bibitem{Zey77}
\by R.~Kh.~Zeytounian
\paper Analyse asymptotique des \'ecoulements de fluides visqueux compressibles \`a faible nombre de Mach. I.~Cas des fluides non p\'esants
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 175--182
\mathnet{http://mi.mathnet.ru/zvmmf5966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0459255}
\zmath{https://zbmath.org/?q=an:0357.76023}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 167--174
\crossref{https://doi.org/10.1016/0041-5553(77)90079-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5966
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:91
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020